# SDR AUS20040493

- Difficulty date: June 6, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623097
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) CAPTAIN'S NR 2 SLIDING WINDOW OUTER PANE CRACKED IN UPPER FORWARD CORNER.
